# SDR 03317308

- Difficulty date: November 13, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 96021832
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI THE CREW REPORTED THE FIRST OFFICERS FLIGHT DISPLAYS FLICKERING.  THE NR 2 SYMBOL GENERATOR WAS IDENTIFIED AS THE FAULT AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED OF THE FLIGHT DISPLAY SYSTEM AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
